Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 1 > Π*-Regular Semigroups
< Back to Volume

Π*-Regular Semigroups

Full Text PDF

Abstract:

Π*-regulur semigroups are promotion of Π* -regular semigroups. In the paper we show that a semigroup with some characterizations is Π* - regular, futhermore it is completely Π* -regular.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 1)
Pages:
46-51
Citation:
X. Q. Luo, "Π*-Regular Semigroups", Bulletin of Mathematical Sciences and Applications, Vol. 1, pp. 46-51, 2012
Online since:
August 2012
Authors:
Export:
Distribution:
References:

Mario Petrich and Norman R . Reilly., Completely Regular Semigroups, New York , JohN Wiley & Sons , Inc. Press, (1999).

Howie J M ., An Introduction to Semigroup Theory, New York , Academic Press, (1976).

Bogdanovic`. S`., Power Regular Semigrops , Zbornik Radova PMF Novi Sad, 1982 (12), 418428.

Bogdanovic`. S`., Right ∏-Inverse Semigroups, Zbornik Radova PMF Novi Sad, 1985 (18), 312-316.

Pastijn F , Petrich M., Congruences on Regular Semigroups , Trans. Amer. Math. Soc, 1986(295), 607-633.

Hall T E., On Regular Semigroups , J. Algebra, 1973(24), 1-24.

Xiaoqiang LUO, Another Characterition of Congruences on Completely Simple Semigroups, Journal of Sichuan University of Arts and Science, 2010, 20(2), 20-22.

Xiaoqiang LUO, Another Property of Congruence-free Regular Semigroups, South Journal of Mathematics, 2012, 2(3), 238-241.

Show More Hide
Cited By:
This article has no citations.